zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global existence of solutions for quasi-linear wave equations with viscous damping. (English) Zbl 1060.35087
Authors’ abstract: The global existence of solutions to the initial boundary value problem for a class of quasilinear wave equations with viscous damping and source terms is studied by using a combination of Galerkin approximations, compactness, and monotonicity methods.

35L70Nonlinear second-order hyperbolic equations
35L20Second order hyperbolic equations, boundary value problems
35A05General existence and uniqueness theorems (PDE) (MSC2000)
Full Text: DOI
[1] Andrews, G.: On the existence of solutions to the equation $utt=uxxt+{\sigma}(ux)$x. J. differential equations 35, 200-231 (1980) · Zbl 0415.35018
[2] Andrews, G.; Ball, J. M.: Asymptotic behavior and changes in phase in one-dimensional nonlinear viscoelasticity. J. differential equations 44, 306-341 (1982) · Zbl 0501.35011
[3] Kawashima, S.; Shibata, Y.: Global existence and exponential stability of small solutions to nonlinear viscoelasticity. Comm. math. Phys. 148, 189-208 (1992) · Zbl 0779.35066
[4] Ang, D. D.; Dinh, A. P. N.: Strong solutions of a quasilinear wave equation with nonlinear damping. SIAM J. Math. anal. 19, 337-347 (1988) · Zbl 0662.35072
[5] Clements, J.: Existence theorems for a quasilinear evolution equation. SIAM J. Math. 26, 745-752 (1974) · Zbl 0252.35044
[6] Greenberg, J. M.; Maccamy, R. C.; Mizel, V. J.: On the existence, uniqueness and stability of solutions of the equation ${\sigma}'(ux)uxx+{\lambda}uxxt={\rho}$0utt. J. math. Mech. 17, 707-728 (1968)
[7] Webb, G. F.: Existence and asymptotic behavior for a strongly damped nonlinear wave equation. Canad. J. Math. 32, 631-643 (1980) · Zbl 0414.35046
[8] Yamada, Y.: Some remarks on the equation ytt-${\sigma}(Yx)$Yxx-yxtx=f. Osaka J. Math. 17, 303-323 (1980)
[9] Yang, Z.; Song, C.: Blow up of solutions for a class of quasilinear evolution equations. Nonlinear anal. 28, 2017-2032 (1997) · Zbl 0872.35015